Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hello

I've been using AHA for a while now and I notice that if I use it too much (3 times a day on a spot) I keep coming out in a bumpy red, itchy rash which then goes very, very dry. has anyone else had this problem and what have you done to calm the skin down? I'm wondering whether this is an allergy or that I'm just using too much and not using enough moisturizer over the top- a bit like with the BP.

Thanks to anyone who can help.

Share this post


Link to post
Share on other sites
AHA is to harsh to use on your face more than once a day...

Thats what I'm wondering- I was following Dans spot treatment advice on applying it to a spot 2/3 times a day- but obviously my skins not happy with that.

Share this post


Link to post
Share on other sites

Everybody's skin is different. My skin can handle spot treating with AHA a few times a day. Yours doesn't seem to be able to.

That being the case, I'd suggest only using AHA once a day, if your skin can handle it; if not, don't use it at all.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×